Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On hCG diet, have weight loss with fatigue, nausea, sharp pains in lower back. What is the cause?

Hello. I am on 7th week of hCG diet ( injections ). I have lost 28.9 pounds. Today is the first day I have felt fatigued and a bit nauseated. When I took a nap, I felt these sharp, intense pains in my lower back on the left side. It did not last very long, but then got the pain a couple of more times. My first thought is that it might be my kidney . What do you think?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
HCG diet may not be the cause for this kind of pain. Yes it can be due to kidneys and ureters. Many times a ureteric calculi may cause such pains and for that you need to get a USG scan of the abdomen.You may also get a routine urine examination which may show up RBCs if it was indeed a ureteric calculi.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor